Research Repository

Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions

Latif, MA, Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Momoniat, E (2016) Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions. University Politehnica of Bucharest Scientific Bulletin, Series A: Applied Mathematics and Physics, 78 (4). 197 - 210. ISSN 1223-7027

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: quasi - convex functions; wright - convex functions; Hermite - Hadamard's inequality; Hölder inequality
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Related URLs:
Depositing User: Symplectic Elements
Date Deposited: 21 Sep 2017 00:03
Last Modified: 07 Sep 2018 11:38
URI: http://vuir.vu.edu.au/id/eprint/34657
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar